# SDR SIMA20131209005

- Difficulty date: December 9, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,577 hours, 30,988 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312606
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3757 AFTER TAKEOFF LAVATORY SMOKE WARNING.  FLIGHT ATTENDANT REPORTED LIGHT BLUE SMOKE IN CABIN.  SMOKE DISSIPATED AFTER CABIN SMOKE PROCEDURE & AN EMERGENCY LANDING.  THE ACFT WAS REMOVED FROM SERVICE.  GND RAN ENGS AT TAKEOFF POWER & THE NR 2 PACK TEMP SET AT MIDWAY.  DETERMINED NR 2 ENG PRODUCING BURNING SMOKE & SMELL IN CABIN.  ENG ODOR EVENT.  R & R NR 2 ENG IAW WC 71-00-00, OPERATIONS CHECKED GOOD.
